| Catalog Number |
SCLP-320 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Device evaluation: visual analysis of the returned device identified: deformation, flat creases.And was observed after autoclave cycle: air voids between shell and gel.A weight test of the explanted material was verified and it was within specification.Based on the device analysis the final assessment is: no observations found related with the complaint reported by the physician.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation was due to capsular contracture baker's grade iv.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported capsular contracture baker's grade iv.The device has been explanted.This record is for the right side.